# SDR F3LA200100120

- Difficulty date: November 17, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED GOUGES IN SKIN AND SCRATCHES ON OTBD SIDE OF RT ENGINE PYLON, AFT END AREA ABOVE THRUST REVERSER FAIRING.  PERFORMED TYPICAL WEB REPAIR PER SRM 51-40-01 AND 51-30-02.
